MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE CMF; SCREW

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE CMF; SCREW
Model Number 25-092-38-91
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.
 
Event or Problem Description
During attempted removal of a mmf screw the head broke off at the shaft.The remaining portion of the screw was left inside the patient's mandible.
 
Additional Manufacturer Narrative
An investigation was performed on the basis of complaint statistics and data analysis as no device was returned for evaluation.The complaint percentage was calculated and it is determined that the complaint percentage falls within the design risk limits adhered to at klm.During the investigation the product lot number provided was reviewed in the device history records.The dhr review showed no discrepancies or anomalies.The root cause for the failure cannot be determined due to no device being returned.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
LEVEL ONE CMF
Common Device Name
SCREW
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key6652147
Report Number9610905-2017-00053
Device Sequence Number1970645
Product Code DZL
UDI-Device Identifier00888118037244
UDI-Public(01)00888118037244
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K083432
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/25/2017
Report Date (Section F) 05/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number25-092-38-91
Device Lot Number33188249
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/25/2017
Event Location Hospital
Date Report to Manufacturer05/25/2017
Initial Date Received by Manufacturer 05/25/2017
Supplement Date Received by Manufacturer09/21/2017
Initial Report FDA Received Date06/19/2017
Supplement Report FDA Received Date10/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR